MathSciNet Relay Station
MathSciNet bibliographic data
MR1657747 (2000h:05229) 05E05 (05A17 05A30 05E15)
Fulman, Jason The Rogers-Ramanujan identities, the finite general linear groups, and the Hall-Littlewood polynomials. Proc. Amer. Math. Soc. 128 (2000), no. 1, 17–25.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement